Pacific Journal of Mathematics

Linear operators for which $T^{\ast} T$ and $TT^{\ast}$ commute. III.

Stephen L. Campbell

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 39-45.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778854

Mathematical Reviews number (MathSciNet)
MR612887

Zentralblatt MATH identifier
0452.47028

Subjects
Primary: 47B47: Commutators, derivations, elementary operators, etc.
Secondary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Campbell, Stephen L. Linear operators for which $T^{\ast} T$ and $TT^{\ast}$ commute. III. Pacific J. Math. 91 (1980), no. 1, 39--45. https://projecteuclid.org/euclid.pjm/1102778854


Export citation

References

  • [1] S. L. Campbell, Linear operators for which T*T arid TT* commute II, Pacific J. Math., 53 (1975), 355-361.
  • [2] J W. Del Valle, Operators ivith small self-commutators, Trans. Amer. Math. Soc, 240 (1978), 183-194.
  • [3] B. Morrel, A decomposition for some operators, Ind. Univ. Math. J., 23 (1973), 497- 511.

See also

  • Stephen L. Campbell. Linear operators for which {$T\sp{\ast} T$} and {$TT\sp{\ast} $} commute. I [MR 45 #4192] Proc. Amer. Math. Soc. 34 1972 177--180.
  • II : Stephen L. Campbell. Linear operators for which $T^{\ast} T$ and $TT^{\ast}$ commute. II. Pacific Journal of Mathematics volume 53, issue 2, (1974), pp. 355-361.